Parietal edema of the mucosa of the maxillary sinuses

This is vibrocil, aldecine, nazonex.
I understand that the cause is unknown. But there are some simple recommendations.


The last two of the listed you.
Yes, what other recommendations can there be? If you assume that the thickening of the mucous membranes is caused by infections, then do not drink the shock medication courses. And if you consider it a consequence of an allergy, then do not use the same antihistamines for a long time, collecting all the side effects. Therefore, the problem is very complicated and in my opinion, it is unresolved.


_________________
Unpair Mig17 - in the bath from 15.09.2011
Without explanation of the reasons and complaints about Me and Mig17 withthe Patients' side, the Administrator of the Gorbonosov sold himself Lobby Gore-Laurov, stripped of the rights of the Moderator and Me on 06.04.2015 to hide the deletion of the topics Mig17 - Having been baffled and Me.

Last edited by Sergey_B on 30 May 2010, 13:26; edited 3 times in total.

Thank you. And preparations against an allergy should be applied. Cetrin, for example. A vasoconstrictive. Ascorutin, for example.


Allergy medications have many side effects. If you suffer from allergic reactions and swelling, then courses will not hurt. And if only a thickening of the mucous, it is not worth it.
Of the courses of taking ascorutinum - will not be worse. Just vitamins. But, in my opinion, this also does not help.


_________________
Unpair Mig17 - in the bath from 15.09.2011
Without explanation of the reasons and complaints about Me and Mig17 withthe Patients' side, the Administrator of the Gorbonosov sold himself Lobby Gore-Laurov, stripped of the rights of the Moderator and Me on 06.04.2015 to hide the deletion of the topics Mig17 - Having been baffled and Me.

Last edited by Sergey_B on 30 May 2010, 13:27; edited 1 time in total.

Those. nothing will help at all?
Swelling very much. Allergies too.


Well then, antihistamines and hormonal sprays are "your" drugs. But, in general, they should have been prescribed for you by any lora.

I want to understand, at such condition of mucous the operation is not necessary?


Koz-lari told you about this, lay out the pictures. By the way, he's a doctor. In my opinion, if breathing difficulties are not present yet, cysts and polyps still do not manifest themselves so much, it can be delayed. In general, a difficult situation. And whether your complaints are related to this.
P.S. But I'm not a doctor. Spread the pictures and wait for the doctors' comments.


_________________
Unpair Mig17 - in the bath from 15.09.2011
Without explanation of the reasons and complaints about Me and Mig17 withthe Patients' side, the Administrator of the Gorbonosov sold himself Lobby Gore-Laurov, stripped of the rights of the Moderator and Me on 06.04.2015 to hide the deletion of the topics Mig17 - Having been baffled and Me.